Now Revealed! New Dangers of Statins

Our society today has become fixated on cholesterol! The medical establishment and the media urge the necessity of bringing down your cholesterol levels. And while our lifestyle leads to a dangerous abundance of LDL and necessitates the need to reduce those levels, we respond by taking statin drugs, that evidence now shows have a plethora of serious side effects.

To accomplish this end we resort to using statin drugs. Statins are among the best selling medications available. Some 12 million Americans take statin drugs like Lipitor, Zocor, Pravachol, Mevacor and others to help reduce their cholesterol levels.

Unfortunately, most Americans are not aware of the serious side effects and dangers that these drugs cause.

Recent studies prove that statins lead to severe memory lapses and forgetfulness for their users. On seeing their patients, doctors often misdiagnose memory lapses as the symptoms of Alheimer’s, unaware that statins are responsible. As a result they continue to prescribe these drugs which lead to further memory loss.

Dr. Duane Graveline, MD was put on Lipitor in 1999 for moderately elevated cholesterol. Just six weeks later his wife found him wandering around the house unable to recognize her or even his surroundings. His memory lapse lasted a few hours. A former astronaut, Dr. Dr. Graveline, a former astronaut was in excellent health. While the lapse lasted only a few hours, there simply was nothing to cause it, except one thing. He suspected Lipitor as the culprit and since it was the only medication he was on, he discontinued its use. His mental health returned. Two years later his doctor insisted he continue taking Lipitor. He returned to using Lipitor and withing a short time experienced another episode that lasted more than 12 hours. Convinced that Liptor was causing his episodes, he again discontinued its use.

This is not an isolated incident. There are thousands of reports that have come down from people using statin drugs who have experienced amnesia, forgetfulness, disorientation and other mental dysfunction.

Statin drug use can and does lead to liver damage, muscle pain, weakness, fatigue and even heart failure! It’s been prooved that statis rob the heart of C0Q10. It’s essential for proper heart functioning. Repeated use over time depletes this natural enzyme and leads to a weakened heart and a weakened heart is a good candidate for a heart attack, just what the statin is supposed to avoid!

Now it has been discovered that statins also lead to TGA, amnesia and other disorders of the brain! The brain requires cholesterol. It’s found in the myelin sheaths that act as insulators for the neurons and help speed up nerve conduction. The glial cells in the brain manufacture cholesterol. It’s an important element of brain functioning.

Reducing cholesterol by itself isn’t enough. The effect of low cholesterol needs to be studied by what it does to other parts of the body, notably the brain. Suicide and violent behavior has been observed in those using statin drugs.

Despite the growing evidence, many doctors continue to prescribe these drugs to an unsuspecting public. Lipitor is the best selling drug on the market today, raking in 13 billion in sales worldwide for Pfizer, its manufacturer. While stitins do next to nothing to promote the health of its users and worsens their condition, there is no move to withdraw these drugs off the market. Rather, a spineless warning has been issued. But will that save the lives of the millions currently using them?

The use of such drugs are simply not worth the benefits touted by your doctor. Natural alternatives exist that do a far better job than ANY statins ever will. You’re not likely to hear about that from your doctor. Profits and not your health is paramount.

You may know someone who has experienced some kind of mental dysfunction. Don’t assume that it’s all due to Alzheimer’s. There may be something more sinister at work and it’s prescribed by the doctor. Get a second opinion and check to see if they are taking statins.

Take an active role about your health. Don’t assume your doctor knows what’s good for you. Question his reasons for getting you on a statin drug. And if you experience any mental-related symptoms, post your experience on http://www.statineffects.com or go to Dr. Graveline’s site at: http://www.spacedoc.net

Thousands of people have already written about their experience with statin drug use and your input can make the public more aware that taking the statins is a sure road to Hell.